Results 1 to 5 of 5

Thread: Hot and cold

  1. #1
    Community Member
    Join Date
    Jul 2008
    Location
    Central Maine
    Posts
    72

    Question Hot and cold

    Hello everyone, I am glad to find you again, I've missed you! Todays question is I am hot and cold the sweater is on then it is off this is all day. I am on dithropan, cymbalta, prozac, folic acid, protonix, hypothyroid. DX 9/97
    Any suggestions? and I am 58 female
    Last edited by boston/maine; 09-20-2011 at 07:44 AM.
    Jan
    "never let it be too late"

  2. #2
    Distinguished Community Member agate's Avatar
    Join Date
    Oct 2006
    Location
    USA
    Posts
    6,730
    Blog Entries
    11

    Default

    Welcome back!

    I don't know what your abnormal sensitivity to hot and cold means but I looked up the drugs you're taking. Cymbalta and Prozac both have increased sweating as apossible side effect.

    Also, cold intolerance is listed as a symptom of hypothyroidism.

    You might want to think back and find out when you first started noticing your problem. Was it at about the same time you started taking one of the meds?

    I hope you have a doctor who monitors the hypothyroidism. And I hope you can find some answers soon.
    MS diagnosed 1980. Avonex 2002-2005. Copaxone 6/07 - 5/10.
    Member of this MS board since 2001.

  3. #3
    Distinguished Community Member SalpalSally's Avatar
    Join Date
    Oct 2006
    Location
    SWOhio
    Posts
    3,569

    Default

    Hi Boston, nice to see you.

    Ya know, MS messes with our inner thermostat, so there is no method to it's madness. With me it's blanky on - blanky off.. I'd rather be cold than hot though, so it's blanky off, mostly, for me.:o
    Love, Sally


    "The best way out is always through". Robert Frost







  4. #4
    Community Member
    Join Date
    Jul 2008
    Location
    Central Maine
    Posts
    72

    Default thanks

    Thanks, I do think it is from the Cymbalta and Prozac I would rather deal with the hot and cold then the crying that I would have without them. I just found out about the Hypo thyroid and I am on a low dose of Levoxyl . The adjustment to this med was no fun, heart flutters and heart beating fast so now on lower dose/ Thanks for your advise.
    Jan
    "never let it be too late"

  5. #5
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Red Sox Nation :D
    Posts
    2,285

    Default

    Hi Jan, good to see you around.

    I agree w Sally, I'm hot and cold and sometimes different parts at the same time. Yesterday, I had a heating pad at my back, ice on my knee and gloves on my hands and my feet sticking out of a polar fleece blanket. Except that the ice was for cause this time, I can require any arrangement of heat, ice and clothing and blankets. Sometimes a hat in bed.

    Not a pretty picture but the blanket is a leopard print- that's a "neutral color" now according to the mags (a girl's gotta keep up <wink>).

    MS could be the cause, for sure but might not be in your case.
    Love and chocolate,
    ANN
    There comes a time when silence is betrayal.- MLK

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.